# SDR UALA2012080704238

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 65,325 hours, 23,984 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Contact
- Condition: Dirty
- Location: Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE BOTTLE 1 DISCHARGE LIGHT INOPERATIVE.  TROUBLESHOT PANEL LIGHT SWITCH BY SWAPPING WITH RIGHT SWITCH NEEDS NEW ENGINE FIRE PANEL.  CLEANED CONTACTS AND HOUSING ASSY FOR ENGINE BOTTLE 1 DISCHARGE SWITCH LIGHT.  OP'S CHECKED GOOD.
